# SDR ASOA04313

- Difficulty date: April 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE INTERCOSTAL FROM FS 38 TO FS 39 ON THE LEFT SIDE UNDER THE THRESHOLD WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL FROM FS 38 TO FS 39 ON THE LEFT SIDE UNDER THE THRESHOLD IAW SRM 51-25-01.  (M)
